DOI 10.5863/1551-6776-25.5.459
A Pediatric Case of Sirolimus-Associated Pneumonitis After Kidney Transplantation.
Аннотация
Sirolimus is an immunosuppressive medication often used in solid organ transplantation. It has been associated with severe side effects, including pulmonary toxicity. In adult patients, a single center study found that 14% of those treated with sirolimus developed pulmonary pneumonitis; however, the incidence in the pediatric population is not known. Most reports in adult patients indicate that elevated drug concentrations and a prolonged duration of use are associated with pulmonary toxicity. We report a case of a 17-year-old male kidney transplant recipient who developed rapid-onset respiratory failure, necessitating mechanical ventilation and acute renal replacement therapy for ultrafiltration secondary to sirolimus-induced pneumonitis. He had been treated for acute rejection with corticosteroids 17 days prior to the development of pneumonitis. His symptoms developed within 1 week of initiation of sirolimus and with a serum concentration of 1.1 ng/mL. Sirolimus was discontinued, and, following aggressive diuresis and ventilatory support, his respiratory status returned to baseline. Sirolimus-induced pneumonitis is an important diagnosis to be considered in any transplant recipient receiving sirolimus with new onset fever, cough, or dyspnea without an identifiable source, especially if there is a preceding history of treatment with high-dose corticosteroids.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.